Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Trigonometry on the unit ball of a complex Hilbert space


Author: Kyong T. Hahn
Journal: Bull. Amer. Math. Soc. 81 (1975), 183-186
MSC (1970): Primary 50A10, 46A20; Secondary 58B20, 58C20
MathSciNet review: 0368063
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Clifford J. Earle and Richard S. Hamilton, A fixed point theorem for holomorphic mappings, Global Analysis (Proc. Sympos. Pure Math., Vol. XVI, Berkeley, Calif., (1968), Amer. Math. Soc., Providence, R.I., 1970, pp. 61–65. MR 0266009 (42 #918)
  • 2. Kyong T. Hahn, The non-euclidean Pythagorean theorem with respect to the Bergman metric, Duke Math. J. 33 (1966), 523–534. MR 0206330 (34 #6149)
  • 3. Kyong T. Hahn, Trigonometry in a hyperbolic space, Duke Math. J. 35 (1968), 739–745. MR 0230263 (37 #5826)
  • 4. L. A. Harris, Schwarz's lemma and the maximum principle in infinite dimensional spaces, Thesis, Cornell University, Ithaca, N. Y., 1969.
  • 5. Lawrence A. Harris, Bounded symmetric homogeneous domains in infinite dimensional spaces, Proceedings on Infinite Dimensional Holomorphy (Internat. Conf., Univ. Kentucky, Lexington, Ky., 1973) Springer, Berlin, 1974, pp. 13–40. Lecture Notes in Math., Vol. 364. MR 0407330 (53 #11106)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 50A10, 46A20, 58B20, 58C20

Retrieve articles in all journals with MSC (1970): 50A10, 46A20, 58B20, 58C20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1975-13700-1
PII: S 0002-9904(1975)13700-1